# SDR ASAA2014041607518

- Difficulty date: April 16, 2014
- Submitted: April 22, 2014
- Operation: Air carrier
- Aircraft: N320AS
- Make and model: Boeing 737990
- Aircraft serial: 33680
- Aircraft time: 39,169 hours, 14,903 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 143A5310
- Condition: Corroded
- Location: Bs 480-500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN SEAT TRACK UPPER SURFACE CORRODED. BS 480 - 500, LBL 45. ACFT GROUNDED.  FOUND WITHIN LIMITS IAW SRM 53-00-52-1A-1, FIG 103, DETAIL A.  ALODINED IAW AMM 51-21-41, PRIMED IAW AMM 51-21-99.
